Crossref journal-article
University of Illinois Press
The American Journal of Psychology (3673)
Bibliography

Wallach, H., Weisz, A., & Adams, P. A. (1956). Circles and Derived Figures in Rotation. The American Journal of Psychology, 69(1), 48.

Authors 3
  1. Hans Wallach (first)
  2. Alexander Weisz (additional)
  3. Pauline Austin Adams (additional)
References 0 Referenced 70

None

Dates
Type When
Created 19 years, 4 months ago (April 22, 2006, 7:18 a.m.)
Deposited 2 years, 8 months ago (Dec. 8, 2022, 4:45 p.m.)
Indexed 11 months, 2 weeks ago (Sept. 9, 2024, 7:58 a.m.)
Issued 69 years, 5 months ago (March 1, 1956)
Published 69 years, 5 months ago (March 1, 1956)
Published Print 69 years, 5 months ago (March 1, 1956)
Funders 0

None

@article{Wallach_1956, title={Circles and Derived Figures in Rotation}, volume={69}, ISSN={0002-9556}, url={http://dx.doi.org/10.2307/1418114}, DOI={10.2307/1418114}, number={1}, journal={The American Journal of Psychology}, publisher={University of Illinois Press}, author={Wallach, Hans and Weisz, Alexander and Adams, Pauline Austin}, year={1956}, month=mar, pages={48} }